Doctor insights on:
Mirtazapine-elevated liver enzymes. Does drug induced elevated liver enzymes mean permanent liver damage?
This organ plays a major role in metabolism and has a number of functions in the body, including glycogen storage, decomposition of red blood cells, plasma protein synthesis, hormone production, and detoxification. It lies below the diaphragm in the abdominal-pelvic region of the abdomen. It produces bile, an alkaline compound which aids in digestion via the emulsification of ...Read more
Usually Very Safe: Your slightly elevated liver enzymes should be evaluated by your physician. If no significant problem is found it is safe to take lipitor (atorvastatin). Monitoring liver enzymes is frequently done on a periodic basis. Small elevations of liver enzymes over baseline on Lipitor (atorvastatin) is not an indication of liver damage and can be safely followed. ...Read more
Non-diabetic:ace inhibitors:nephrotoxic or protective.?Nephrectomy 87.Hptn.On toprol, (metoprolol) zestril, hctz, hydralazine;which to dc?/ckd 3a/age 69.
Kidney trouble: It is well known that diabetes can lead to significant complications in the organs where there are very small blood vessels, i.e. Your eyes, your kidneys, and your feet and hands. If you are not getting good blood sugars on your treatment regimen this will only get worse. I would wish for you a good relationship with your diabetes doctor and good treatment to control your blood sugars. ...Read more
I'm on metoprolol, benicar, omeorazole, allegra, synthroid, (thyroxine) and ativan. Will any of these cause liver kidney or electrolyte issues? Or cardiac issues?
Unlikely: I guess the answer depends on whether you are a glass half empty or a glass half full person. You are not likely to have any of those adverse effects from the medications you listed, however there is no medication that is not associated with rare liver toxicity, and several of the medications on the list might have some of the other side effects you listed. Rarely. ...Read more
What is e latest treatment for liver cirohsis....Hv hep c, cirohsis., 40% heart ejection fraction?
Hcv: Hepatitis c treatment is a complex processs. If you are interested in treatment, you need to schedule an appointment with your local doctor to discuss the process. You are likely will have lots of questions and need the answers to make an informed decision. Given your heart condition with ef at 40 percent and age, you might not be a candidate. Treatment duration/agents depended on genotype. ...Read more
Pretty rare to see: Significant elevation of liver enzymes is reported to be quite rare, although elevated lipids is quite common, esp. triglycerides and LDL. Mild elevation of LDH is reported as is elevated alk phosphatase, but not clinically significant enough to stop treatment. It is advised, however, to monitor regularly during treatment. ...Read more
Absolutely-Cut Carbs: Fatty liver, especially from etoh & chronic hepatitis associated with cirrhosis (scarring throughout the liver & progressive liver failure, not reversible & leads portal hypertension, recurrent stomach./intestinal bleeding, feeling terrible & early death). Stop all etoh, get checked & txed for hepatitis & stop all carbs. Go lchf, see https://www.Healthtap.Com/#user_questions/810867. ...Read moreSee 2 more doctor answers
Fatty liver dangers: Absolutely! It can be caused by a variety of things but each can cause cellular damage to the liver, then fibrosis, then even cirrhosis and liver failure. Obesity, pre diabetes and type 2 diabetes are causing non alcoholic fatty liver at an alarming rate, even in young kids. Prevention, early detection and treatment are key. ...Read moreSee 2 more doctor answers
Hepc, liver cirohsis, mvr done 2006, hepatic encephalopathy grade 2, esophagus varices minor.Suddenly low blood pressure 85/58, pulse 65.Pl advice?
I'm on omeprazole. Synthroid. Ativan. Benicar. And toprol (metoprolol) xr. Can any of these cause heart palpitations or serious cardiac effects?
Most do, and ...: Signs of jaundice signal concern, but most side effects include: Blocked or runny nose (sinusitis) Decreased or increased appetite. Anxiety, restlessness, abnormal dreams, difficulties falling asleep, feeling sleepy, dizziness, yawning, tremors, prickling of the skin. Diarrhoea, constipation, vomiting, dry mouth. Increased sweating. Pain in muscle and joints (arthralgia and myalgia) ...Read more